| Model Number |
M0036181040 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
Event or Problem Description
It was reported that the subject coil prematurely detached during the procedure without use of the detachment system.The physician was able to place the subject coil safely in the target lesion.The procedure was completed safely without clinical consequences to the patient.
Event or Problem Description
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was not returned and therefore the as reported cannot be confirmed.The as reported will be assigned undeterminable.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.